A member asked:

What are the health risks of combining hydrocondone and valium? 50 years old excellent heath.

3 doctors weighed in across 2 answers
Dr. Mary Engrav answered

Specializes in Emergency Medicine

The risks are decreased mental status, and respiratory depression. Respiratory depression is the big risk, as it could cause cessation of respiration and cardiovascular effects if the dosage was too high. Patients should not be on these medications in the long term except in rare situations.

Answered Oct 3, 2016

5.3k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Heidi Fowler answered

Specializes in Psychiatry

You can check to find out if drugs interaction by using a drug interaction checker. Here is one from Drugs.Com: https://www.drugs.com/drug_interactions.html

Answered Nov 24, 2018

244 views

Thank

Related Questions

A member asked:

Been on valium 15 years 20 mg , im down to 17mg, how often should i reduce?

6 doctors weighed in across 3 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...